MathSciNet Relay Station
MathSciNet bibliographic data
MR2869161 (2012m:52034) 52C23 (42A75 52C07)
Favorov, S. Bohr and Besicovitch almost periodic discrete sets and quasicrystals. Proc. Amer. Math. Soc. 140 (2012), no. 5, 1761–1767.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement